Osaka Journal of Mathematics

Eigenfunction expansions for the Schrödinger operators with long-range potentials$Q(y)=O(\mid y\mid \sp{-\varepsilon })$, $\varepsilon >0$

Yoshimi Saitō

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 14, Number 1 (1977), 37-53.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770206

Mathematical Reviews number (MathSciNet)
MR0442505

Zentralblatt MATH identifier
0356.35020

Subjects
Primary: 35P10: Completeness of eigenfunctions, eigenfunction expansions

Citation

Saitō, Yoshimi. Eigenfunction expansions for the Schrödinger operators with long-range potentials$Q(y)=O(\mid y\mid \sp{-\varepsilon })$, $\varepsilon >0$. Osaka J. Math. 14 (1977), no. 1, 37--53. https://projecteuclid.org/euclid.ojm/1200770206


Export citation